RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 11, Number 11  


Ordinary Differential Equations
Singular perturbations in a linear control problem with a quadratic functional
V. Ya. Glizer, M. G. Dmitriev
1915
The structure and periodicity of the solutions of a certain two-dimensional system of differential equations
P. B. Golokvoschyus
1922
Limit cycles and algebraic integrals in the case of a center
M. V. Dolov
1935
Lacunae in the spectrum of a fourth order differenetial operator with periodic coefficients
V. A. Erovenko
1942
The stability of the rotation number of a doubly periodic differential equation
E. K. Ershov
1949
The asymptotic behavior of the solution of the general boundary value problem for singularly perturbed systems of ordinary differential equations of conditionally stable type
V. A. Esipova
1956
Controllability of linear autonomous systems in the presence of constraints on the control
V. I. Korobov, A. P. Marynych, E. N. Podolskii
1967
Fractional powers of degenerate differential operators
V. P. Orlov
1980
Existence of Ljapunov–Krasovskiǐ functions with homogeneous derivatives, by virtue of the equation
L. É. Reiziņš
1990
The Cauchy problem for the equation $Ax'(t)+Bx(t)=f(t)$
A. G. Rutkas
1996
The topological structure of a neighborhood of a singular point of a differential equation
M. E. Sagalovich
2011
The boundedness of the infinitely continuable solutions of a system of two differential equations with quadratic right hand sides
È. S. Shpigelman
2019

Partial Differential Equations
Completely integrable equations in variational derivatives
V. G. Zadorozhniy
2027
The generalized Neumann–Tricomi problem
V. P. Egorov
2040
The solution of certain boundary value problems of the theory of harmonic functions
I. P. Krasnov
2052
Strong and weak extension of differential operators
S. M. Shugrin
2067

Short Communications
Generation of a structurally stable, doubly asymptotic trajectory in a system with a slowly changing variable
V. N. Belykh
2083
An existence and uniqueness theorem for the solution of linear differential-difference equations with deviating argument
A. I. Dashevskii
2086
The oscillation on a finite time interval of the projections of the solutions of systems of ordinary differential equations
Yu. I. Domshlak
2089
A certain property of the oscillating solutions of nonlinear second order equations
A. G. Katranov
2092
A certain class of third order systems with a single-valued solution
I. A. Konoplyanik
2094
The stochastic stability of the characteristic exponents of the variational equations of smooth dynamical systems
V. M. Millionshchikov
2097
The existence of a solution of a certain nonlinear boundary value problem
L. V. Rakin
2100
Solution of the problem of the center and focus for a Liénard system with polynomial coefficients
A. P. Sadovskii
2102

People of Soviet science
Михаил Алексеевич Лаврентьев (к 75-летию со дня рождения)
2105
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019